# SDR USAA2009122493415

- Difficulty date: December 21, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 54,180 hours, 36,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Part number: 907822
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - CRACK ON H STRAP OF INTERIOR SKIN AT L-1 DOOR LOWER HINGE ARM CUTOUT IN UPPER FORWARD CORNER.  REPAIRED H STRAP OF INTERIOR SKIN AT L-1 DOOR LOWER HINGE ARM CUTOUT IN UPPER FORWARD CORNER IAW TYPICAL REPAIR 52-10-12 & B737 SRM 51-10-02.
